# SDR C2XA03IA034

- Difficulty date: April 4, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAN-  FLIGHT 2631, THE CREW NOTED THE BAGGAGE SMOKE INDICATIONS ILLUMINATED.  THE CREW DISCHARGED BOTH FIRE BOTTLES IN THE BAGGAGE COMPARTMENT, RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  BNA-  MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE BAGGAGE COMPARTMENT, NO INDICATIONS OF FIRE OR RESIDUAL SMOKE.  PERFORMED BAGGAGE COMPARTMENT FIRE DETECTION TEST, OPS CHECK GOOD.  MAINTENANCE REMOVED AND REPLACED BOTH BAGGAGE COMPARTMENT FIRE BOTTLES, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
